... to, I think I need to go to 400. Anybody taking that much?
15 Aug 2012
Hi there LVJJJ! Yup! I've been taking 400 mg of Lamotrigine for 5 years. For me it's a wonder med. Of course, I also take Klonopin, Ambien for sleep, as needed and Gabapentin as an anti-depressant and pain killer. I don't know if your taking other meds but sometimes we need to. I wish I knew why you think 300 mg is ineffective. That would help me answer your question more appropriately. And since this is a one time shot at answering your question, I don't have a chance to find out more about your particular situation. I can tell you that I've been blessed with a good combination of meds. I pray that you find that "magic combination" also. There are people on this site who dedicate their lives to helping us and I'm sure you'll hear from them. We help them, also. We're all in this 2gether, my friend. Stay with us. L, Anna
14 Sep 2012
I am on 600! In my opinion I would stay on the least amount possible while still being effective, to minimise side effects. Afterbeing on this amount for nearly 5 years now I have notice a change in personality and other side effects as opposed tobeforfe this period.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on this lamotrigine (lamictal) for 4 days and today noticed a rash on my hand this morning, anyone else have that happen? what was the ...
6 answers • 14 Feb 2010
Since I had my lamictal increased to 300mg BID I have vision problems, mainly double vision approx 3x per week. I saw my neurologist recently and ...
1 answer • 12 May 2010
... some strange things such as getting up at 2 a.m. and not even looking at time and going downstairs and making herself breakfast she never did ...
3 answers • 3 Jun 2010
I like lamictal but I am still stress & I can't take it
3 answers • 14 Jan 2014
My first day, I took it at night. My second day, I took it in the morning and felt extremely anxious and out of sorts all day. I do also have anxiety ...
1 answer • 25 Sep 2014